# SDR SWIA2018030544345

- Difficulty date: January 30, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 25,155 hours, 16,045 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER COWL HAS DAMAGE CHAFING NEXT TO TRANSCOWL LATCH-DOOR.  (C-CHECK) RO: 03/02/2018  LEFT ENGINE LOWER COWL DAMAGE PERMANENTLY REPAIRED IAW REO.
